Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Lagrange's place in the theory of substitutions


Author: James Pierpont
Journal: Bull. Amer. Math. Soc. 1 (1895), 196-204
MathSciNet review: 1557381
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1895-00273-6
PII: S 0002-9904(1895)00273-6